MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DISCOVERY ELBOW; DISC HUM 4X100MM RT FLANGED C

ENCORE MEDICAL L.P. DISCOVERY ELBOW; DISC HUM 4X100MM RT FLANGED C
Model Number 540-44-100
Health Effect - Clinical Code Pain (1994)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to elbow pain and loosening of humeral component.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as pain and loosening.The actual length of in vivo for the items listed is unknown as the original surgery date was not provided or could be established.Initial or prolonged hospitalization was required.Disability or permanent damage was reported.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical for review.The revised items were not returned for examination and the lot numbers were not provided.To adequately investigate this event, the lot numbers are necessary.Given the limited information, a search of djo and available zimmer biomet records for the previous surgery produced no results, therefore; the items could not be identified.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
DISCOVERY ELBOW
Common Device Name
DISC HUM 4X100MM RT FLANGED C
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key13018329
Report Number1644408-2021-01415
Device Sequence Number14608940
Product Code JDC
UDI-Device Identifier00190446137832
UDI-Public(01)00190446137832
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013042
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number540-44-100
Device Catalogue Number540-44-100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
540-00-000 LOT UNKNOWN
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale